# SDR GTIA2019030603209

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,549 hours, 2,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BOTTLE ASSISTANCE REQUIRE SERVICE. SERVICE BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
